Hi, my name is nikkio! — Scope | Disability forum
If we become concerned about you or anyone else while using one of our services, we will act in line with our safeguarding policy and procedures. This may involve sharing this information with relevant authorities to ensure we comply with our policies and legal obligations.

Find out how to let us know if you're concerned about another member's safety.

Hi, my name is nikkio!

nikkio
nikkio Member Posts: 2 Listener
edited March 2021 in Start here and say hello!
Note from moderator: this post may contain unverified claims regarding side-effects of COVID-19 vaccines. You can find recognised side-effects of the AstraZeneca and Pfizer vaccines on the respective Gov.UK pages linked.

My friend after 2 weeks after the jab. I thought he had a stroke called the ambulance he was taken to hospital he was seriously ill they said it was a brain virus.I think it was  reaction to the jab..
Tagged:

Comments

  • janer1967
    janer1967 Member Posts: 16,329 Disability Gamechanger
    Hi there and welcome 

    I'm no doctor but I doubt very much it was down to the vaccine 

    It is a risk to say that unless it has been confirmed as people reading this could be put off having the vaccine 
  • nikkio
    nikkio Member Posts: 2 Listener
    Hi 
    I didn’t want to put people off having the jab. I was interested to know if anybody had had any think like this happen to them. Sorry
  • Sandy_123
    Sandy_123 Member Posts: 4,670 Disability Gamechanger
    Hi @nikkio welcome to the forum sorry to read about your friend,  hope they have a speedy recovery
  • janer1967
    janer1967 Member Posts: 16,329 Disability Gamechanger
    No problem I hope your friend gets better soon 
  • Cher_Inactive
    Cher_Inactive Posts: 4,400 Scope online community team
    Hi @nikkio and welcome to our online community.  I'm very sorry to hear your friend has been so poorly and I hope they make a speedy recovery.

    I appreciate your intention was not to scare others but it's important to clarify that a brain virus is not a recognised side effect of either the Pfizer or Astra-Zeneca covid-19 vaccine.  Equally, there's no medical evidence or literature to back up speculation that there may be a link.  Unfortunately medical events will continue to happen with no clear explanation sometimes and it's likely that the timing of the jab was coincidental.  

    It's good to hear your friend is in safe hands at the hospital and please keep us posted with how gets on.  I've everything crossed for him. 
    Online Community Co-ordinator

    Want to tell us about your experience on the online community?  Talk to our chatbot and let us know.

    Concerned about another member's safety or wellbeing? Flag your concerns with us.

Brightness

Complete our feedback form and tell us how we can make the community better.